# SDR SWIA202265980

- Difficulty date: June 12, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N118SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000420
- Aircraft time: 21,020 hours, 11,691 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Part number: 17039321006
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FLAP TRACK 2A OB HAS WIDTH REDUCTION OF 1.1 MM DEEPEST LOCATION ENTIRE LENGTH. FOUND TO BE OUT LIMITS. ASST # QA-50384 DUE 2-21-23.     (C-CHECK RO 7/1/2022)    REMOVED AND REPLACED RH WING FLAP TRACK 2A OB IN REF WITH EMB 175 AMM 57-54-25 HG2-50002 DUE-5-3-23
